# SDR CALA2019011800126

- Difficulty date: January 18, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 70,484 hours, 15,289 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 76212690002
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN FLT DEK CREW DEBRIEFED AND QUESTIONNAIRE FILLED OUT AND SENT TO TOMC. PERFORMED AMM TASK 05-51-56-940-801C1. ACCOMPLISHED STEPS A, B, C AND D (8) PG3 AND NO TROUBLE FOUND. STEPS D (9) TO D (21), E, F, G STILL NEED TO BE ACCOMPLISHED. INS ON MEL. RAN GASPER FAN ON A/C LEFT NOISEY BUT NOT ELECTRICAL SMELL REMA TROUBLESHOT AND FOUND FWD EQUIP SUPPLY FAN ON EICAS STATUS PAGE. VERIFIED SUPPLY FAN WAS AT FAULT. REMOVED FAN. UPON REMOVAL, INSPECTED FAN AND FOUND WITH ELECTRICAL ODOR. ALSO FOUND FAN BLADES RUBBING AGAINST FAN CASING WHEN SPUN. INSTALLED NEW FAN ALONG WITH A NEW VIBRATION MONITOR REF. AMM 21-58-06-404-284.
